# SDR FDEA202504010545

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63124
- Aircraft time: 5,657 hours, 2,878 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T58768
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL 241 KFF DAMAGED. REPAIRED MAIN CARGO COMPT. DAMAGED AREAS AT STA.875.90 LBL 77.50 PNL# 241KFF MPN:   141T5876-8 TOP SKIN OF FLOORBOARD. IN REF. TO 767 SRM 53-00-50-2R FIG. 201 SHEET.2   REPAIR#: 1. THIS IS A MAJOR REPAIR.
